A 36-year-old member asked:
I have a friend who is suffering from erythema multiforme.any info about this?
1 doctor answer • 1 doctor weighed in
Internal Medicine 27 years experience
Depends: Erythema multiforme is a rash that is the final common pathway of many different conditions - often allergic type reactions to virus or medication. Treatment varies depending on what is causing the rash. This rash is often confused with urticaria which has similar causes.
5.8k viewsAnswered >2 years ago
Last updated Jun 28, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.